Alert archive / West Virginia / Flash Flood Warnings in 2011

Flash Flood Warning 4, NWS Pittsburgh, PA

May 13, 2011Ohio County, West Virginia

NWS Pittsburgh, PA issued this flash flood warning at May 13, 2011, 3:38 PM EDT for Ohio County, West Virginia. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2011, 3:38 PM EDT (19:38 UTC)
Expired
May 13, 2011, 6:30 PM EDT
In force
3 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

County Ohio County, WV

The radar

The Pittsburgh radar (KPBZ), 60 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 5:00 PM EDTFLOODWheeling, WVBRIDGE FLOODED ON WEIDMAN RUN ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.6 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
205 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
1018 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

978 
WGUS51 KPBZ 131938
FFWPBZ
WVC069-132230-
/O.NEW.KPBZ.FF.W.0004.110513T1938Z-110513T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
338 PM EDT FRI MAY 13 2011

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  OHIO COUNTY IN NORTHERN WEST VIRGINIA...

* UNTIL 630 PM EDT

* AT 336 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING
  OF SHORT CREEK.  THE POTENTIAL FOR ADDITIONAL HEAVY RAIN WILL
  CONTINUE THROUGH THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATER IS USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772.

LAT...LON 4003 8071 4004 8074 4007 8074 4011 8071
      4016 8070 4019 8068 4018 8066 4017 8055
      4016 8052 4003 8052 4002 8053

$$


15

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at May 13, 2:20 PM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, May 13, 2:20 PM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
220 PM EDT FRI MAY 13 2011

.SYNOPSIS...
A LOW PRESSURE SYSTEM, MOVING SLOWLY EASTWARD FROM THE MIDWEST,
WILL CAUSE SHOWERS AND THUNDERSTORMS TO BECOME NUMEROUS THIS
AFTERNOON, AND THROUGH THE WEEKEND. SHOWERS COULD HANG ON FOR MUCH
OF THE COMING WEEK, AS THE LOW PRESSURE SYSTEM PIN WHEELS OVER THE
REGION.

&&

.NEAR TERM /THROUGH TONIGHT/...
SCATTERED THUNDERSTORMS HAVE DEVELOPED DURING THE EARLY AFTERNOON
HOURS. OUTFLOW BOUNDARIES COULD BE A FOCUSING MECHANISM FOR
THUNDERSTORMS...AS THE WARM FRONT HAS BECOME RATHER DIFFUSE. HEAVY
RAINFALL SHOULD BE THE GREATEST THREAT WITH THESE
THUNDERSTORMS...ESPECIALLY IN AREAS THAT RECEIVED RAIN YESTERDAY.
FOR LOCATIONS THAT SAW LITTLE RAIN YESTERDAY...DRYING TREND
EARLIER THIS WEEK SHOULD ALLOW GROUND TO HOLD MORE MOISTURE.

NAM MODEL PROFILES SHOW INSTABILITY. HOWEVER, CAPE AREA
APPEARS TO BE OF NARROW TYPE, WHICH MEANS SLOWER UPDRAFTS, THAT
CAN BE MORE FAVORABLE FOR HEAVY RAIN PRODUCTION OVER LARGE HAIL AND
DAMAGING WIND. STORM PROPAGATION CHARACTERISTICS THIS PERIOD ALSO
FAVOR SLOW STORM MOVEMENTS AND POTENTIAL BACK-BUILDING AND TRAINING.

3-HOUR FLASH FLOOD GUIDANCE SUGGESTS NO MORE THAN 1.5 INCHES OF
RAIN WITHIN 3 HOURS CAN CAUSE FLOODING. OF COURSE, IN URBAN AREAS,
THIS WOULD BE MORE LIKE 1.0 INCH IN 3-HOURS.

FORECASTED TEMPERATURES TO BE ABOUT 10 DEGREES WARMER THAN NORMAL,
USING BLEND OF RECENT NAM AND GFS MOS AND BIAS-CORRECTED MEAN SREF
VALUES.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...
BLEND OF RECENT SREF, NAEFS, AND ECMWF MODEL OUTPUT CONCUR THAT
LOW PRESSURE SYSTEM WILL BEGIN ITS PIN WHEEL THROUGH THE AREA FOR
THE WEEKEND...WITH PERIODS OF SHOWERS AND THUNDERSTORMS. HENCE,
HAVE USED GENERALLY USE LIKELY POPS...WITH A SLIGHT DECREASING
TREND OVERNIGHT AT CONVECTIVE MINIMUM.

AS THE UPPER LOW GETS CLOSER TO THE AREA...THE INFLUENCE OF ITS
COLD TEMPERATURES ALOFT AND CLOUDY, SHOWERY CONDITIONS, WILL CAUSE
TEMPERATURES TO DECREASE TO TO JUST ABOVE NORMAL BY THE END OF THE
WEEKEND, AS INDICATED BY RECENT GFS AND NAM MOS VALUES.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
BLEND OF NAEFS AND ECMWF MODEL OUTPUT CONTINUE TO SHOW THE LOW
PRESSURE SYSTEM, SUPPORTED BY A COLD LOW ALOFT, PIN WHEELING OVER
THE EASTERN STATES, INTO AT LEAST THURSDAY IF NOT FRIDAY. HENCE,
CONCUR WITH HPC, THAT THE UPPER OHIO VALLEY WILL BE LIKELY TO GET
SHOWERS AT LEAST INTO WEDNESDAY NIGHT, AND PERHAPS INTO FRIDAY.

DUE TO THE COLD TEMPERATURES ALOFT AND ACCOMPANYING CLOUDY, SHOWERY
CONDITIONS THIS PERIOD, EXPECT HIGH TEMPERATURES 5 TO 8 DEGREES
COOLER THAN NORMAL INTO THURSDAY, WHILE EXPECT EARLY MORNING LOWS
TO BE ALMOST 5 DEGREES WARMER THAN NORMAL. AS COLD UPPER LOW FILLS
OR EXITS, AND ACCOMPANYING CLOUDS AND SHOWERS LESSEN, HIGHS FRIDAY
CAN BE NEAR NORMAL. SPECIFIC TEMPERATURES WERE FORECASTED USING HPC
GUIDANCE, TEMPERED BY FAVORABLY COMPARABLE BLEND OF NAEFS MEDIAN
VALUES AND GFS MOS.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
AS SUGGESTED BY RECENT RADAR AND SURFACE DATA COUPLED WITH HI-RES
MODEL OUTPUT, EXPECT VFR CUMULUS ACROSS THE UPPER OHIO VALLEY TO BE
BE PUNCTUATED BY BANDS OF SCATTERED SHOWERS AND THUNDERSTORMS WITH
HEAVY RAIN, WITH POTENTIAL IFR RESTRICTIONS, INTO EARLY EARLY
TONIGHT.

AS SUGGESTED BY RECENT NAM MODEL PROFILES AND GFS LAMP, EXPECT MVFR
STRATUS AND POTENTIALLY IFR FOG TO FORM LATE TONIGHT IN THE
NOCTURNALLY-CHILLED AND RAIN-MOISTENED SURFACE LAYER. LOCATIONS
GETTING HEAVY RAIN CAN HAVE A PERIOD OF IFR FOG.

SURFACE WINDS WILL BE MAINLY FROM THE SOUTH NEAR 10 KTS THIS
AFTERNOON AND NEAR 5 KTS TONIGHT. WINDS CAN GUST OVER 25 KTS IN
THUNDERSTORMS WITH HEAVY RAIN.

BLEND OF RECENT SREF, NAEFS, AND ECMWF MODEL OUTPUT SHOW THE LOW
PRESSURE SYSTEM, COMING EAST FROM THE MIDWEST, WILL SLOWLY PIN
WHEEL THROUGH THE UPPER OHIO VALLEY TONIGHT INTO POSSIBLY
THURSDAY, RESULTING IN PERIODS OF SHOWERS AND THUNDERSTORMS WITH
RESTRICTIONS. THIS SYNOPTIC SCENARIO WILL ALSO BE FAVORABLE FOR LATE
NIGHT PATCHES OF MVFR STRATUS AND IFR FOG FORMATION.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, May 13, 4:57 AM EDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
457 AM EDT FRI MAY 13 2011

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-140900-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
457 AM EDT FRI MAY 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

STRONG THUNDERSTORMS, THIS AFTERNOON AND EARLY TONIGHT, MAY
PRODUCE LOCALLY HEAVY RAIN. LOCATIONS GETTING RAIN AMOUNTS OF MORE
THAN 1.5 INCHES IN LESS THAN 3 HOURS CAN HAVE FLOODING DEVELOP
QUICKLY. THE THUNDERSTORMS MAY ALSO PRODUCE GUSTY WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, May 13, 2:17 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
217 PM EDT FRI MAY 13 2011

OHZ039>041-049-050-059-WVZ001>004-131915-
BELMONT OH-BROOKE WV-CARROLL OH-COLUMBIANA OH-HANCOCK WV-HARRISON
OH-JEFFERSON OH-MARSHALL WV-OHIO WV-TUSCARAWAS OH-
217 PM EDT FRI MAY 13 2011

...HEAVY RAIN...

THUNDERSTORMS WITH HEAVY RAIN TO MOVE THROUGH THE FOLLOWING
COUNTIES...
COLUMBIANA...BELMONT...HARRISON...JEFFERSON...TUSCARAWAS...CARROLL...
MARSHALL...OHIO...BROOKE AND HANCOCK...

AT 211 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
SHOWED THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 4
MILES SOUTHWEST OF AUGUSTA TO 4 MILES NORTHWEST OF BELLAIRE...MOVING
NORTHEAST AT 20 MPH.

THESE STORMS ARE SLOW-MOVING AND COULD PRODUCE HEAVY RAINFALL AT THE
RATE OF 2 TO 3 INCHES PER HOUR. HEAVY RAIN MAY CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS...PONDING OF WATER ON ROADWAYS AND IN LOW
LYING AREAS...AND REDUCED VISIBILITIES. IN ADDITION...GUSTY WINDS TO
35 MPH MAY BE POSSIBLE IN THESE STORMS.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS
INCLUDE...
  SHERRODSVILLE...      SCIO...               SAINT CLAIRSVILLE...
  NEW ATHENS...         MORRISTOWN...         MALVERN...
  LEESVILLE LAKE PARK...                      KILGORE...
  JEWETT...             FLUSHING...           DELLROY...
  CARROLLTON...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

LAT...LON 4065 8124 4072 8123 4073 8109 4091 8108
      4090 8091 4093 8089 4093 8082 4090 8080
      4090 8075 4012 8053 3988 8100 4065 8133

34
Special weather statement, May 13, 2:41 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
241 PM EDT FRI MAY 13 2011

PAZ076-131945-
FAYETTE RIDGES PA-
241 PM EDT FRI MAY 13 2011

...HEAVY RAIN...

THUNDERSTORMS WITH HEAVY RAIN TO MOVE THROUGH THE FOLLOWING COUNTY...
FAYETTE RIDGES...

AT 237 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
SHOWED THUNDERSTORMS WITH HEAVY RAIN 10 MILES WEST OF SEVEN
SPRINGS...OR ABOUT 5 MILES SOUTHEAST OF CONNELLSVILLE...MOVING
NORTHEAST AT 15 MPH.

THESE THUNDERSTORMS ARE PRODUCING HEAVY RAIN THAT MAY CAUSE PONDED
WATER ON ROADS AND IN LOW LYING AREAS. THIS STORM MAY ALSO GENERATE
SMALL HAIL AND WIND GUSTS TO 50 MPH.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

&&

LAT...LON 4000 7933 3999 7933 3994 7936 3992 7938
      3991 7939 3991 7956 4002 7956 4007 7937
      4000 7932

15
Local storm report, May 13, 3:11 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
311 PM EDT FRI MAY 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             LISBON                  40.78N 80.77W
05/13/2011  E0.75 INCH       COLUMBIANA         OH   TRAINED SPOTTER

&&

ZALLEN
Local storm report, May 13, 3:23 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
323 PM EDT FRI MAY 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             LISBON                  40.77N  80.77W
05/13/2011  E1.00 INCH       COLUMBIANA         OH   PUBLIC

&&

EVENT NUMBER PBZ1100717

XX
Local storm report, May 13, 3:32 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
332 PM EDT FRI MAY 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             JEANNETTE               40.33N  79.61W
05/13/2011  E0.75 INCH       WESTMORELAND       PA   PUBLIC

&&

EVENT NUMBER PBZ1100718

XX
Special weather statement, May 13, 3:34 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
334 PM EDT FRI MAY 13 2011

PAZ023-073-132030-
INDIANA PA-WESTMORELAND PA-
334 PM EDT FRI MAY 13 2011

...HEAVY RAIN...

THUNDERSTORMS WITH HEAVY RAIN TO MOVE THROUGH THE FOLLOWING
COUNTIES...
WESTMORELAND AND INDIANA...

AT 331 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
SHOWED THUNDERSTORMS WITH HEAVY RAIN 2 MILES SOUTHEAST OF DELMONT...
MOVING NORTH AT 20 MPH.

THESE THUNDERSTORMS CAN PRODUCE SMALL HAIL AND HEAVY RAIN THAT MAY
CAUSE PONDED WATER ON ROADS AND IN LOW LYING AREAS. VISIBILITY CAN
BE REDUCED.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS
INCLUDE...
  NEW ALEXANDRIA...     JEANNETTE...          GREENSBURG...
  DELMONT...            SALTSBURG...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

&&

LAT...LON 4058 7962 4043 7931 4025 7950 4036 7969

15

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 8:34 PM EDTSpecial Weather StatementPBZMarshall, Ohio56 min
May 12, 8:48 PM EDTAreal Flood WarningPBZHancock3 hr
May 12, 9:07 PM EDTSpecial Weather StatementPBZWetzel53 min
May 12, 10:40 PM EDTSpecial Weather StatementPBZPreston, Tucker65 min
May 12, 11:27 PM EDTSpecial Weather StatementPBZTucker33 min
May 13, 12:03 PM EDTSpecial Weather StatementPBZPreston57 min
May 13, 1:19 PM EDTSpecial Weather StatementPBZBrooke, Hancock116 min
May 13, 2:15 PM EDTFlash Flood WarningPBZPreston2 hr
May 13, 2:17 PM EDTSpecial Weather StatementPBZBrooke, Ohio58 min
May 13, 2:52 PM EDTSevere Thunderstorm WarningPBZBrooke, Hancock38 min
May 13, 3:52 PM EDTFlood WatchPBZBrooke, Hancock, Marshall, Ohio6 hr
May 13, 4:56 PM EDTSpecial Weather StatementPBZPreston, Tucker64 min

Nearby

Flash Flood Warnings in West Virginia, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.